Go to content
UR Home

Publications by Ware, Roger

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 1973 | 1972 | 1971
Number of items: 5.

1973

Knebusch, Manfred, Rosenberg, Alex and Ware, Roger (1973) Signatures on semi-local rings. Journal of Algebra 26, pp. 208-250.

1972

Knebusch, Manfred, Rosenberg, Alex and Ware, Roger (1972) Grothendieck and Wittrings of hermetian forms over Dedekind rings. Pacific Journal of Mathematics 43 (3), pp. 657-673.

Knebusch, Manfred, Rosenberg, Alex and Ware, Roger (1972) Structure of Wittrings and Quotients of Abelian Group Rings. American Journal of Mathematics 94 (1), pp. 119-155.

1971

Knebusch, Manfred, Rosenberg, Alex and Ware, Roger (1971) Signatures on semi-local rings; research announcement. Bulletin of the American Mathematical Society 78 (1), pp. 62-64.

Knebusch, Manfred, Rosenberg, Alex and Ware, Roger (1971) Structure of Wittrings, quotients of abelian grouprings, and orderings of fields. Bulletin of the American Mathematical Society 77 (2), pp. 205-210.

This list was generated on Thu Aug 6 18:58:29 2020 CEST.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons